# SDR AALA202402285195

- Difficulty date: January 4, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,937 hours, 32,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Frm 24 S32r
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LOWER LATERAL FITTING WORN AT FR 24 AND S32R. REPLACED LATERAL FITTING PER EA 350816.
